Follow
Victor Burenkov
Victor Burenkov
professor, Peoples' Friendship University of Russia (RUDN University)
Verified email at rudn.ru - Homepage
Title
Cited by
Cited by
Year
Сингулярные интегралы и дифференциальные свойства функций
ИМ Стейн, ВИ Буренков, ЭЭ Пейсахович
Мир, 1973
7961973
Sobolev spaces on domains
VI Burenkov
Teubner, 1998
4361998
Necessary and sufficient conditions for boundedness of the maximal operator in local Morrey-type spaces
VI Burenkov, HV Guliyev
Studia Mathematica 163, 157-176, 2004
1922004
Boundedness of the fractional maximal operator in local Morrey-type spaces
VI Burenkov, A Gogatishvili, VS Guliyev, RC Mustafayev
Complex variables and elliptic equations 55 (8-10), 739-758, 2010
1592010
Как изобретать?
М Тринг, Э Лейтуэйт
Пер. с англ. АС Доброслав-ского/Под ред. и с предисл. ВВ Петрикеева, 1980
1361980
Necessary and sufficient conditions for the boundedness of the Riesz potential in local Morrey-type spaces
VI Burenkov, VS Guliyev
Potential Analysis 30 (3), 211-249, 2009
1272009
Necessary and sufficient conditions for the boundedness of fractional maximal operators in local Morrey-type spaces
VI Burenkov, HV Guliyev, VS Guliyev
Journal of Computational and Applied Mathematics 208 (1), 280-301, 2007
1182007
Boundedness of the Riesz potential in local Morrey-type spaces
VI Burenkov, A Gogatishvili, VS Guliyev, RC Mustafayev
Potential analysis 35 (1), 67-87, 2011
1022011
Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. I
VI Burenkov
Eurasian Mathematical Journal 3 (3), 11-32, 2012
902012
Around the Research of Vladimir Maz'ya II: Spectral Theory (International Mathematical Series, Vol 12)
C Bandle, G Barbatis, VI Burenkov, M Dauge, A Domokos, D Kha
Springer-Verlag, 2010
852010
Necessary and sufficient conditions for the boundedness of genuine singular integral operators in local Morrey-type spaces
VI Burenkov, VS Guliev, A Serbetci, TV Tararykova
Eurasian Mathematical Journal 1 (1), 32-53, 2010
832010
Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. II
VI Burenkov
Eurasian Mathematical Journal 4 (1), 21-45, 2013
762013
Spectral stability of the Neumann Laplacian
VI Burenkov, EB Davies
Journal of Differential Equations 186 (2), 485-508, 2002
682002
Description of interpolation spaces for local Morrey-type spaces
VI Burenkov, ED Nursultanov
Proceedings of the Steklov Institute of Mathematics 269 (1), 46-56, 2010
612010
Spectral stability of Dirichlet second order uniformly elliptic operators
VI Burenkov, PD Lamberti
Journal of Differential Equations 244 (7), 1712-1740, 2008
552008
Necessary and sufficient conditions for the boundedness of the fractional maximal operator in local Morrey-type spaces
VI Burenkov, VS Guliev, GV Guliev
Doklady Mathematics 74, 540-544, 2006
432006
Spectral stability of general non-negative self-adjoint operators with applications to Neumann-type operators
VI Burenkov, PD Lamberti
Journal of Differential Equations 233 (2), 345-379, 2007
422007
Necessary and sufficient conditions for boundedness of the Hardy-type operator from a weighted Lebesgue space to a Morrey-type space
VI Burenkov, R Oinarov
Math. Inequal. Appl 16 (1), 1-19, 2013
412013
On boundedness of the Hardy operator in Morrey-type spaces
VI Burenkov, P Jain, TV Tararykova
Eurasian Mathematical Journal 2 (1), 52-80, 2011
412011
Best constants in reversed Hardy's inequalities for quasimonotone functions
J Bergh, V Burenkov, LE Persson
Acta Scientarum Mathematicarum 59 (1-2), 221-239, 1994
411994
The system can't perform the operation now. Try again later.
Articles 1–20